Open Access
Translator Disclaimer
2011 Anti-Periodic Solutions for a Kind of High Order Differential Equations with Multi-Delay
Chunhua Feng , Aimin Liu
Commun. Math. Anal. 11(1): 137-150 (2011).

Abstract

In this paper, using the Leray-Schauder degree theory, the new results on the existence and uniqueness of anti-periodic solutions are established for a kind of nonlinear high order differential equations with multiple deviating arguments of the form \begin{eqnarray*} x^{(n)}(t)+f(t,x^{(n-1)}(t))+\sum_{i=1}^n g_i(t,x(t-\tau_i(t)))=e(t) \end{eqnarray*} Finally, an example is also given to demonstrate the obtaining results.

Citation

Download Citation

Chunhua Feng . Aimin Liu . "Anti-Periodic Solutions for a Kind of High Order Differential Equations with Multi-Delay." Commun. Math. Anal. 11 (1) 137 - 150, 2011.

Information

Published: 2011
First available in Project Euclid: 22 December 2010

zbMATH: 1208.34111
MathSciNet: MR2753684

Subjects:
Secondary: 34D40 , 34K13 , 34K25

Keywords: Anti-periodic solution , Deviating argument , existence and uniqueness , Leray-Schauder degree , nth-order differential equations

Rights: Copyright © 2011 Mathematical Research Publishers

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.11 • No. 1 • 2011
Back to Top